# SDR ZZDA2011691

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB, STA 192 TO 200, RBL 55, CORROSION.  ACCOMPLISHED FLOOR WEB DOUBLER REPAIR PER B717 SRM 51-70-10 AND 51-41-02.
